MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL
Model Number 501023
Medical Device Problem Codes Off-Label Use (1494); Device Handling Problem (3265)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.1:complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Complainant phone:(b)(6).Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user states she "used to be a nurse at (b)(6) hospital in (b)(6)".She has been using this catheter for "4 years and has been testing positive for leucocytes on and off for 4 years.She spoke with her urologist and was told to stop using the uncoated catheters as this is the reason for the positive leucocytes in her urine.She is negative for nitrates.She has no signs of uti but did go on antibiotics at some point.She does not use a lubricant with the uncoated catheters because of the mess it causes and says this method is a high-risk method for uti.She also finds these uncoated catheters and lubricants difficult for travelling." per additional information received "the end user clarified that she did not take the antibiotics when the culture was negative however she is on antibiotics frequently because she frequently gets uti's.She says that she is aware of the risk of not using the lubricants with the uncoated catheters." further information was received 17 oct 2025 that end user states "she has had x14 uti this past year and all were treated with antibiotics." unknown lot numbers.

Brand Name
GENTLECATH
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23378126
Report Number3005778470-2025-00771
Device Sequence Number8815755
Product Code KOD
UDI-Device Identifier00768455145607
UDI-Public768455145607
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number501023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale